I am concerned that some of these medications are interacting. I have had headaches for approximately four week and constant fatigue.
You didn't mention the number of milligrams clonazepam and trazadone you are taking. Both of these can cause sedation. The med combination you are on is not unusual so beware of the interaction checker. The fact you have had headaches for a month needs to be discussed with the prescribing doc though.
You can't entirely go by the interactions list. The quantities do make a difference. It is more important to talk to your doctor about your concerns. I have taken Effexor XR, clonazepam, and Trazodone all at the same time which my doctor approved in spite of the very small chance of serotonin syndrome happening. I have been on these medications for years without a problem. She told me that if I did have any of the symptoms, then I could go to the ER and have it treated. It has been far more important for me to stay on all three of these.
- Effexor Drug Information
- Effexor XR Drug Information
- Lithium Drug Information
- Trazodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there any sinus headache medication a person taking lithium carbonate (300 mg) and atenolol 50mg)
Posted 22 Oct 2010 • 1 answer
Posted 20 May 2013 • 6 answers
Posted 23 Oct 2013 • 2 answers
Posted 25 Jan 2016 • 1 answer
Posted 29 Jan 2017 • 2 answers